Volume 20, Issue 4 (2013)

Table of Contents

Papers

Metric Dimension for Random Graphs PDF
Béla Bollobás, Dieter Mitsche, Paweł Prałat P1
Repeated Columns and an Old Chestnut PDF
R. P. Anstee, Linyuan Lu P2
A Criterion for the Log-Convexity of Combinatorial Sequences PDF
Ernest X.W. Xia, Olivia X.M. Yao P3
Generalized Spectral Characterization of Graphs Revisited PDF
Wei Wang P4
The Terwilliger Algebra of the Incidence Graphs of Johnson Geometry PDF
Qian Kong, Benjian Lv, Kaishun Wang P5
Crossings and Nestings in Colored Set Partitions PDF
Eric Marberg P6
Facets of the Generalized Cluster Complex and Regions in the Extended Catalan Arrangement of Type $A$ PDF
Susanna Fishel, Myrto Kallipoliti, Eleni Tzanaki P7
Maximum Induced Forests in Graphs of Bounded Treewidth PDF
Glenn G. Chappell, Michael J. Pelsmajer P8
Random Cyclations PDF
Nicholas Pippenger P9
Counting Permutations Modulo Pattern-Replacement Equivalences for Three-Letter Patterns PDF
William Kuszmaul P10
A Bipartite Graph with Non-Unimodal Independent Set Sequence PDF
Arnab Bhattacharyya, Jeff Kahn P11
The Complexity of Generalized Domino Tilings PDF
Igor Pak, Jed Yang P12
The Number of Fixed Points of Wilf's Partition Involution PDF
Stephan Wagner P13
New Results on Degree Sequences of Uniform Hypergraphs PDF
Sarah Behrens, Catherine Erbes, Michael Ferrara, Stephen G. Hartke, Benjamin Reiniger, Hannah Spinoza, Charles Tomlinson P14
An Approximate Vertex-Isoperimetric Inequality for $r$-sets PDF
Demetres Christofides, David Ellis, Peter Keevash P15
Two Layer 3D Floor Planning PDF
Paul Horn, Gabor Lippner P16
Beyond Alternating Permutations: Pattern Avoidance in Young Diagrams and Tableaux PDF
Nihal Gowravaram, Ravi Jagadeesan P17
Skew Spectra of Oriented Bipartite Graphs PDF
A. Anuradha, R. Balakrishnan, Xiaolin Chen, Xueliang Li, Huishu Lian, Wasin So P18
The Ramsey Number $R(3,K_{10}-e)$ and Computational Bounds for $R(3,G)$ PDF
Jan Goedgebeur, Stanisław P. Radziszowski P19
Proof of Sun's Conjecture on the Divisibility of Certain Binomial Sums PDF
Victor J. W. Guo P20
Separability of Density Matrices of Graphs for Multipartite Systems PDF
Chen Xie, Hui Zhao, Zhixi Wang P21
Cyclic Decomposition of $k$-Permutations and Eigenvalues of the Arrangement Graphs PDF
Bai Fan Chen, Ebrahim Ghorbani, Kok Bin Wong P22
Computational Results on the Traceability of Oriented Graphs of Small Order PDF
Alewyn Burger P23
A Bijection Proving the Aztec Diamond Theorem by Combing Lattice Paths PDF
Frédéric Bosio, Marc A. A. van Leeuwen P24
Random Walks on Quasirandom Graphs PDF
Ben Barber, Eoin Long P25
Enumeration of Specific Classes of Polycubes PDF
Jean-Marc Champarnaud, Quentin Cohen-Solal, Jean-Philippe Dubernard, Hadrien Jeanne P26
Spectra of Edge-Independent Random Graphs PDF
Linyuan Lu, Xing Peng P27
On the Codegree Density of Complete 3-Graphs and Related Problems PDF
Victor Falgas-Ravry P28
Unique Sequences Containing No $k$-Term Arithmetic Progressions PDF
Tanbir Ahmed, Janusz Dybizbánski, Hunter Snevily P29
Enumeration of Generalized $BCI$ Lambda-terms PDF
Olivier Bodini, Danièle Gardy, Bernhard Gittenberger, Alice Jacquot P30
New Aspects of Regions whose Tilings are Enumerated by Perfect Powers PDF
Tri Lai P31
Periodic Coefficients and Random Fibonacci Sequences PDF
Karyn McLellan P32
Sparse Distance Sets in the Triangular Lattice PDF
Tanbir Ahmed, Hunter Snevily P33
Tree-like Tableaux PDF
Jean-Christophe Aval, Adrien Boussicault, Philippe Nadeau P34
Inequivalence of Skew Hadamard Difference Sets and Triple Intersection Numbers Modulo a Prime PDF
Koji Momihara P35
A Basis for the Diagonally Signed-Symmetric Polynomials PDF
José Manuel Gómez P36
On the Betti Numbers of some Classes of Binomial Edge Ideals PDF
Sohail Zafar, Zohaib Zahid P37


ISSN: 1077-8926